# SDR SIMA20120308002

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 33,325 hours, 28,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHT IN SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SERVICE DOOR EMERGECNY LIGHT SPLICE IAW SPWM 20-21-00 STEP 6.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
